MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 60 IN NON-DEHP MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 60 IN NON-DEHP MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number ME2010
Medical Device Problem Codes Leak/Splash (1354); Difficult to Remove (1528); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 60 in non-dehp minibore extension set was difficult to disconnect and the tubing ruptured.The following information was provided by the initial reporter: material #: me2010 batch/lot #: unknown it was reported that they are experiencing issues with the tubing when trying to disconnect.Verbatim: we are experiencing issues with disconnection because the tubing functions differently from our normal tubing.We have had multiple issues with the tubing cracking/breaking when trying to disconnect.I believe the breaks are due to force and lack of knowledge about appropriate disconnection.
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint of tubing cracking/breaking when trying to disconnect could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model me2010 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that 60 in non-dehp minibore extension set was difficult to disconnect and the tubing ruptured.The following information was provided by the initial reporter: material #: me2010 batch/lot #: unknown.It was reported that they are experiencing issues with the tubing when trying to disconnect.Verbatim: we are experiencing issues with disconnection because the tubing functions differently from our normal tubing.We have had multiple issues with the tubing cracking/breaking when trying to disconnect.I believe the breaks are due to force and lack of knowledge about appropriate disconnection.

Brand Name
60 IN NON-DEHP MINIBORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11697843
Report Number9616066-2021-50771
Device Sequence Number11545411
Product Code FPA
UDI-Device Identifier10885403236235
UDI-Public10885403236235
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberME2010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1